Time inhomogeneous generalized Mehler semigroups and skew convolution equations

Ouyang S-X, Röckner M (2016)
Forum Mathematicum 28(2): 339-376.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
A time inhomogeneous generalized Mehler semigroup on a real separable Hilbert space is defined through p(s,1)f(x) = integral(IH) f(U(t,s)x + y) mu(t,s)(dy), s,t epsilon IR, t >= s, x epsilon IH, for every bounded measurable function on IH, where (U(t, s))(t >= s) is an evolution family of bounded operators on IH and (mu(t,s) )(t >= s) is a family of probability measures on (IH, B(IH)) satisfying the following time inhomogeneous skew convolution equations: mu(t,s) = mu(t,r) * (mu(r,s) circle U(t,r)(-1), t >= r >= s. This kind of semigroups typically arise as the "transition semigroups" of non-autonomous (possibly non-continuous) Ornstein-Uhlenbeck processes driven by some proper additive process. Suppose that mu(t,s) converges weakly to delta(0) as t down arrow s or s up arrow t. We show that mu(t,s) has further weak continuity properties in t and s. As a consequence, we prove that for every t >= s, mu(t,s) is infinitely divisible. Natural stochastic processes associated with (mu(t,s))(t >= s) are constructed and are applied to get probabilistic proofs for the weak continuity and infinite divisibility. Then we analyze the structure, existence and uniqueness of the corresponding evolution systems of measures (= space-time invariant measures) of (p(s,t))(t >= s) .We also establish a dimension free Harnack inequality for (P-s,P-t )(t >= s) and present some of its applications.
Erscheinungsjahr
Zeitschriftentitel
Forum Mathematicum
Band
28
Ausgabe
2
Seite(n)
339-376
ISSN
eISSN
PUB-ID

Zitieren

Ouyang S-X, Röckner M. Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum. 2016;28(2):339-376.
Ouyang, S. - X., & Röckner, M. (2016). Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum, 28(2), 339-376. doi:10.1515/forum-2013-0192
Ouyang, S. - X., and Röckner, M. (2016). Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum 28, 339-376.
Ouyang, S.-X., & Röckner, M., 2016. Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum, 28(2), p 339-376.
S.-X. Ouyang and M. Röckner, “Time inhomogeneous generalized Mehler semigroups and skew convolution equations”, Forum Mathematicum, vol. 28, 2016, pp. 339-376.
Ouyang, S.-X., Röckner, M.: Time inhomogeneous generalized Mehler semigroups and skew convolution equations. Forum Mathematicum. 28, 339-376 (2016).
Ouyang, Shun-Xiang, and Röckner, Michael. “Time inhomogeneous generalized Mehler semigroups and skew convolution equations”. Forum Mathematicum 28.2 (2016): 339-376.